A 20-year-old male asked:
Disclaimer

i have been taking butalbacetamincaff for a couple days for headaches. now it seems extremely harder for me to wake up in the mornings?

2 doctor answers
Dr. William Singer
50 years experience Pediatric Neurology
Sedation: Butalbital is a barbiturate, which when used for headaches can build up in your body and result in sedation. Speak to your doctor about alternatives that do not have sedating side effects.
Answered on Sep 12, 2013
Dr. Bennett Werner
43 years experience Cardiology
Yes: It's a common side effect.
Answered on Sep 12, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Philip Chao
37 years experience Radiology
Could be pregnant: Or nothing. Ask your doctor about this.
1
1 thank
A 18-year-old male asked:
Dr. Andrew Reeves
29 years experience Neurology
Possibly migraine: You could have migraines. You can discuss with your doctor if they are bothersome.
A 21-year-old male asked:
Dr. Emily Altman
27 years experience Dermatology
Please see Dr ASAP: All these symptoms require an evaluation and possibly a chest x-ray and bloodwork. Please see your doctor as soon as possible.
1
1 thank
A 34-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month